# SDR DL75E091214

- Difficulty date: July 19, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 42,053 hours, 13,866 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 2084A
- Condition: Intermittent
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM INOP INTERMITTANT.  SOMETIMES RUDDER TRIM WILL STICK AND NOT MOVE, SOMETIMES IT WILL WORK BUT NOT PREDICTABLE.  REMOVED AND REPLACED RUDDER TRIM ACTUATOR PER AMM.  OPS TRIM CONTROL NORMAL.
